# SDR UHLA2014100400670

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 13,581 hours, 10,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT MARKER LENS ABOVE R1 DOOR CRACKED.  R & R LENS IAW AMM 33-50-17.
